# SDR R61A2021021900164

- Difficulty date: February 3, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FLOOR STRUCTURE, CORROSION FOUND AT RT DOUBLER SILL BTWN FR 12-14.  FWD FUSELAGE, FLOOR STRUCTURE, CORRODED RT DOUBLER SILL BTWN FR 12-14, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-02 AND 51-43-02.
